# SDR EIAA20090052

- Difficulty date: March 30, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 10,343 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 23355
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CEILLING OF CREW EXIT DOOR.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY, OPS CHECK SATISFACTORY PER MM 33-51-00.
